# SDR SWAA2021042365156

- Difficulty date: April 19, 2021
- Submitted: April 23, 2021
- Operation: Air carrier
- Aircraft: N7747C
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 44,748 hours, 22,510 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Module
- Condition: Inoperative
- Location: Control Panel
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO EFIS CONTROL PANEL BACK LIGHTS INOP. / FOUND C/B C3 ON EMER/FO LIGHTING PANEL POPPED R&R MODULE LIGHT MODULE P3-4 ON F/O SIDE PER AMM 33-11-00 OPS CHECK GOOD.
